# SDR IPXA2022062483444

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 20,365 hours, 12,249 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: A5724207120300
- Part serial: NSN
- Condition: Cracked
- Location: Rh Kr. Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CRH KRUGER FLAP WING AREA HAS A CRACK ON INNER BRACKET/ANGLE DOT 90-36REMOVED AND REPLACED IAW SRM 51-40-21
